# SDR ASAA2019052829525

- Difficulty date: May 28, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 49,141 hours, 14,475 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221567102
- Part serial: 171MH16
- Condition: Locked
- Location: Flight Deck
- Part time: 38,257 hours, 11,581 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MCP LOCKOUT ON DESCENT. CONTINUOUS ALT ALERT AND ALT WINDOW FROZEN AT 50000. COMPLETED QRH PROCEDURE PANEL RESET SUCCESSFULLY. GROUNDED - YES. PERFORMED B737-800 FIM 22-11 TASK 803, AFTER RESET OF C/B'S ALL MCP WINDOWS OPERATE NORMALLY, PERFORMED DFCS MCP AUTO TEST WITH NO FAULTS FOUND. A/C OK FOR SVC. REMOVED & REPLACED MCP REF B737-800 AMM 22-11-34. ACCOMPLISHED MCP INSTALLATION TEST REF AMM 22-11-34-740-801, LRU REPLACEMENT TEST FOR MCP (GP 32) REF AMM 22-11-34, DFCS LAND VERIFY TEST (GP 49) REF AMM 22-11-00, AND HGS SYSTEM TEST REF SMM 34-36-00, OPS CK NML.
